# SDR 20000808SH018

- Difficulty date: July 24, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N942SW
- Make and model: Cessna 421C
- Aircraft serial: 421C1025
- System (JASC): 7160 · Engine Air Intake System
- Part: Rivet
- Part number: 515402031
- Condition: Fretted
- Location: Inboard
- Part time: 4,609 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, LOOSE RIVETS WERE FOUND IN THE TOP PLATE CURBED AREA AFT OF THE ENGINE IN BOTH MOUNT BEAMS OF LEFT ENGINE.  SOME RIVET HEADS HAD FRETTED INTO THE SURFACE OF THE PLATE.  THE SUSPECTED CAUSE WOULD BE A VIBRATION IN THIS AREA.  AN ENGINEERING APPROVED REPAIR WAS MADE AND AIRCRAFT RETURNED TO SERVICE.  (X)
